# SDR FDEA201804080998

- Difficulty date: April 8, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: ACA385212
- Condition: Cracked
- Location: Acm Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ACM DOOR FRAME STOP FITTING HAS A .250 INCH CRACK.  REPAIRED STOP FITTING IAW SRM  53-00-01, FIG 2, SHEET 2, VOL 1,  AND EA.
